# SDR UHLA2014030500185

- Difficulty date: March 5, 2014
- Submitted: March 5, 2014
- Operation: Air carrier
- Aircraft: N860RW
- Make and model: Emb ERJ 170-100 SE
- Aircraft serial: 17000084
- Aircraft time: 20,703 hours, 13,252 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Rod
- Condition: Out Of Adjust
- Location: Pax Door Slide
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

MAIN CABIN DOOR SLIDE INDICATION ARM-DISARM INDICATION IS OFF.  R & R INDICATOR ADJUSTMENT ROD ON L1 DOOR IAW AMM 52-11-22.  OPS CHECK GOOD.
